• question-icon

    What causes blurred vision in a child?

default
Posted on Wed, 5 Jul 2017 in Vision and Eye Disorders
Question: Hi, We shifted from XXXXXXX to XXXXXXX this XXXXXXX From past 1 month my son has got red eyes and now starting to have blurred vision. We saw a doc earlier, he prescribed some drops and cream, drops were steroids, so don;t want to continue as he prescribed for 2 months???
So, I need another advice as he is just 6 yrs old, and I can't settle with this treatment
doctor
Answered by Dr. N. K. Misra 4 hours later
Brief Answer:
Allergic conjunctivitis

Detailed Answer:
My dear,
Thanks for sending your query to us.
This is more likely to be allergy.Though steroids are supposed to give you a lot of relief,their long term exposure is not recommended and they should be kept in reserve for acute conditions and for short duration.
We have many non steroid drops like oloptidine,marketed as Oopat eye drop or oli drops,to be put in twice a day and Be Pos eye drop by lupin ,thrice day.Refresh tears drops thrice a day can also be used for long term.
Protection from dust and frequent washing with plain water also helps.
Continue with these and get back to me in case of any further query in this regard.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Blurred vision

doctor1 MD

Good day! Im 18 y.o. I ve been suffering on this headache and goosebumps. Everytime I stand, it felt like falling on floor. I do drink a lot of...

doctor1 MD

15 yr old F: Has all over body and joint pain, burning sensation and sensitivity on skin. Headache . Just ended a 1 wk dosage of prednisone (...

doctor1 MD

Hi, i ve been doing some research and i ve concluded on that I might have a brain hemorrhage or a tumor. This is because of my symptoms; Dizziness,...

doctor1 MD

I sustained a concussion a mere 4 weeks ago, no apparently iv noticed im Havin blurred vision, one eye seems lighter in shade than the other, and i...

doctor1 MD

I would like to try Huperzine A for my husband who has early onset dementia . Have you ever suggested this supplement safely to anyone before?

doctor1 MD

I have a sharp pain on the left side of my head that keeps happening intermittingly through out the day?

doctor1 MD

hi I had extremely bad panic attacks my blood pressure was always 140 over 89 now it dropped its not gonna lead to a heart attack or a stroke

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. N. K. Misra
  • Q - Plaquenil,vitreous detachment.Side effect?

  • Q - How is eye infection in diabetics treated ?

  • Q - Optic atrophy, uveitis. Curable?

  • Q - Does cannabis have any side effect causing retina tear ?

  • Q - Can driving, swimming, flight journey and involve in sex, 10 days after...

  • Q - What are the brown patches in my eye after being hit by a soccer ball?

  • Q - Green discharge from eye, red eye, unable to open eyelid. Causes ?

  • Q - How is hypermetropia in children treated ?

  • Q - Eye pain, taken artificial tears, wear CPAP mask, have type 2 diabetes,...

  • Q - Congenital cataract in both eyes, signs of squint. First squint surgery...

backtotop2